# SDR 2025FA0000288

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: General aviation
- Aircraft: N836BA
- Make and model: Boeing 737-7BC
- Aircraft serial: 30756
- Aircraft time: 17,854 hours, 5,769 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 42411101
- Part serial: 0114
- Condition: Damaged
- Location: Auxilary
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 5, 7 & 8 AUXILIARY FUEL TANKS FOUND TO HAVE DAMAGE INCLUDING DENTS AND SCRATCHES. AFT AUXILIARY FUEL SYSTEM HAS MISSING HARDWARE & PARTS.       BOLT MISSING FROM 9 G STRAP.
